Is it normal to get a jerky feeling in the pelvic region with RLS? It's an annoying spasm almost that makes you want to thump yourself?

I've been suffering this for a while now and really could just cry. Every night now as I settle down I start to get these feelings along with jerking feet and hands, it's almost like a physical Tourette's !! I'm putting off going to bed because I just lie there suffering.. Can anyone help

Last edited by

4 Replies

  • The only way I can help is just to listen and sympathize. We've all been there. It's just total misery isn't it. I find a really hot bath can help and co-codamol. Also, try and find something to distract your attention from it. I can only suggest things that seem to help ease it for me. I just hope it gives you a bit of relief. Take care. x

  • I take Pramipexole (Mirapex) primarily for Parkinson's disease but this dug also obscures very unpleasant RLS. Mirapex is of the drug type "Dopamine Agonist". These seem to help most RLS people.

    The main problem seems to be if you want to stop taking the Mirapex or whichever then the `withdrawal is very unpleasant.

    Also some of us who have been taking this type complain of augmentation, Still if you are desperate to get some sleep then medication will very probably allow near normal sleep hopefully for some years.

  • I do sometimes. I take alprazolam before bedtime. Hope this helps!!! xxx Mitzi

  • Hi are you on amy medication for the restless legs?

You may also like...